On an extension of Dufresne's relation between exponential Brownian functionals from opposite drifts to two different drifts: A short proof

Yuu Hariya, Marc Yor

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this note, we show how to deduce some relationships between exponential functionals of Brownian motions with two different drifts from the case where the drifts are opposite from each other. We clarify which other properties than the Cameron-Martin relation are involved in proving these identities.

Original languageEnglish
Pages (from-to)331-341
Number of pages11
JournalStatistics and Probability Letters
Volume67
Issue number4
DOIs
Publication statusPublished - 2004 May 1
Externally publishedYes

Keywords

  • Brownian motions with drifts
  • Dufresne's identity
  • Exponential Brownian functionals

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On an extension of Dufresne's relation between exponential Brownian functionals from opposite drifts to two different drifts: A short proof'. Together they form a unique fingerprint.

Cite this